Skip to Main content Skip to Navigation


...
hal-00392101v1  Journal articles
Thi Thu Cuc BuiPascal FreyBertrand Maury. A coupling strategy based on anisotropic mesh adaptation for solving two- fuid fl ows
International Journal for Numerical Methods in Fluids, Wiley, 2011, A coupling strategy based on anisotropic mesh adaptation for solving two-fluid flows, 66 (Issue 10), pp.1226-1247. ⟨10.1002/fld.2307⟩
...
hal-00399023v1  Journal articles
Daniela GiachettiFrançois Murat. An elliptic problem with a lower order term having singular behaviour
Bollettino dell'Unione Matematica Italiana, Springer Verlag, 2009, 2 (2009)
...
hal-00392028v1  Journal articles
Cristinel Mardare. On the derivation of nonlinear shell models from three-dimensional elasticity
Revue roumaine de mathématiques pures et appliquées, Editura Academiei Române, 2008, 53, pp.499-522
...
hal-01218871v1  Journal articles
Boussad HamourFrançois Murat. Quasilinear problems involving a perturbation with quadratic growth in the gradient and a noncoercive zeroth order term
Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. Rend. Lincei (9) Mat. Appl., 2016, 27, pp.195--233
hal-01113077v1  Book sections
Marc Thiriet. Biology and Mechanics of Blood Flows
Springer-Verlag New York. Biology and Mechanics of Blood Flows, pp.37-173, 2015, ISBN Print 978-0-387-74848-1 - ISBN Online 978-0-387-74849-8. ⟨10.1007/978-0-387-74849-8_5⟩
...
hal-00739873v1  Journal articles
Myriam ComteJean-Michel CoronSergio GuerreroPierre-Henri Tournier. Analysis of a model of phosphorus uptake by plant roots
Journal of Evolution Equations, Springer Verlag, 2013, 13, pp.595-615
hal-01158971v1  Journal articles
Abdullah AlotaibiPatrick Louis CombettesNaseer Shahzad. Solving coupled composite monotone inclusions by successive Fejér approximations of their Kuhn-Tucker set
SIAM Journal on Optimization, Society for Industrial and Applied Mathematics, 2014, 24 (4), pp.2076-2095
...
hal-00564003v1  Journal articles
Saloua Mani AouadiChristine BernardiJamil Satouri. Mortar spectral element discretization of the Stokes problem in axisymmetric domains
Numerical Methods for Partial Differential Equations, Wiley, 2014, Volume 30 (Issue 1), pp.44-73